# SDR ASAA2022092940139

- Difficulty date: September 29, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 30,631 hours, 9,754 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF ASA T/C 78273000 FOUND SHORT TIME FAULT 73-21281 ENG 1 EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE. FAULT SET LEG 0,1 &3. GROUNDED - YES.  SHORT TIME FAULT CODE 73-21281 PLACED ON PLT FOR NLT 50 FH, REF T/C 78273000. PERFORMED EEC BITE TEST FAULT HISTORY REF B737-900 AMM 73-21-00, VERIFIED NO FAULT WITHIN LAST 3 LEGS ON ENGINE #1, THIS CLEARS PLT DEFERRAL.
